×

Found 116 Documents (Results 1–100)

100
MathJax

Asymptotic solutions of strongly nonlinear systems of differential equations. Transl. of the 2nd Russian original edition by Lester J. Senechal. (English) Zbl 1322.34003

Springer Monographs in Mathematics. Berlin: Springer (ISBN 978-3-642-33816-8/hbk; 978-3-642-33817-5/ebook). xix, 262 p. (2013).
PDF BibTeX XML Cite
Full Text: DOI

Structural stability of simplest dynamical inequalities. (English. Russian original) Zbl 1167.34021

Proc. Steklov Inst. Math. 256, 80-91 (2007); translation from Tr. Mat. Inst. Steklova 256, 89-101 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Some problems on expansion of functions in double Fourier-Bessel series. (Russian, English) Zbl 1114.41022

Zh. Vychisl. Mat. Mat. Fiz. 44, No. 12, 2128-2149 (2004); translation in Comput. Math. Math. Phys. 44, No. 12, 2024-2044 (2004).
PDF BibTeX XML Cite

On Jost-type solutions to quasilinear equations with power nonlinearity. (English. Russian original) Zbl 1025.34044

Proc. Steklov Inst. Math. 236, 319-324 (2002); translation from Tr. Mat. Inst. Steklova 236, 332-337 (2002).
Reviewer: R.S.Dahiya (Ames)
MSC:  34D05 34E20 34A25
PDF BibTeX XML Cite

A remark on transformation of certain nonlinear differential systems by means of hyperbolic coordinates. (English) Zbl 0978.34007

Haščák, A. (ed.) et al., International scientific conference on mathematics. Proceedings of the conference, Herl’any, Slovakia, October 21-23, 1999. Košice: University of Technology Košice, Faculty of Electrical Engineering and Informatics. 118-121 (2000).
PDF BibTeX XML Cite

Higher conditional symmetries and reduction of initial value problems for nonlinear evolution equations. (English) Zbl 0957.34005

Proceedings of the third international conference on symmetry in nonlinear mathematical physics, Kyiv, Ukraine, July 12-18, 1999. Part 1. Transl. from the Ukrainian. Kyiv: Institute of Mathematics of NAS of Ukraine. Proc. Inst. Math. Natl. Acad. Sci. Ukr., Math. Appl. 30(1), 255-263 (2000).
PDF BibTeX XML Cite

Difference of zeros and related quantities and normalization of solutions of differential equations. (English) Zbl 0899.34003

Elaydi, S. (ed.) et al., Advances in difference equations. Proceedings of the 2nd international conference on difference equations, Veszprém, Hungary, August 7–11, 1995. Langhorne, PA: Gordon and Breach Science Publishers. 605-614 (1997).
MSC:  34A25
PDF BibTeX XML Cite

The existence of a class of solutions to systems of differential equations with oscillating coefficients in a Banach space. (English. Russian original) Zbl 0884.34068

Differ. Equations 32, No. 4, 578-580 (1996); translation from Differ. Uravn. 32, No. 4, 570-571 (1996).
MSC:  34G20 34A25 42A16
PDF BibTeX XML Cite

Some algebraic properties of derivatives. (English) Zbl 0916.34007

Rusev, P. (ed.) et al., Transform methods and special functions. Proceedings of the 1st international workshop, Bankya, Bulgaria, August 12–17, 1994. Sofia: SCT Publishing, 8-17 (1995).
MSC:  34A25 44A40
PDF BibTeX XML Cite

Symmetries of \(2^{nd}\) and \(3^{rd}\) order ODE’s. (English) Zbl 0924.34006

Levelt, A. H. M. (ed.), Proceedings of the 1995 international symposium on symbolic and algebraic computation, ISSAC ’95, Montreal, Canada, July 10–12, 1995. New York, NY: ACM Press. 16-25 (1995).
PDF BibTeX XML Cite

Solving some problems in the theory of thin shells of revolution with complex boundary conditions. (English. Russian original) Zbl 0835.73036

J. Math. Sci., New York 69, No. 6, 1437-1442 (1994); translation from Vychisl. Prikl. Mat., Kiev 68, 85-93 (1989).
PDF BibTeX XML Cite
Full Text: DOI

Symmetries of second-order differential equations and decoupling. (English) Zbl 0790.34008

Ibragimov, N. Kh. (ed.) et al., Modern group analysis: Advanced analytical and computational methods in mathematical physics. Proceedings of the international workshop Acireale, Catania, Italy, October 27-31, 1992. Dordrecht: Kluwer Academic Publishers. 329-335 (1993).
MSC:  34A25 70H33
PDF BibTeX XML Cite

Painlevé integrability: Theorems and conjectures. (English) Zbl 0856.34012

Levi, Decio (ed.) et al., Painlevé transcendents: their asymptotics and physical applications. Proceedings of the NATO Advanced Research Workshop, Sainte-Adèle, Canada, September 3-7, 1990. New York, NY: Plenum Press. NATO ASI Ser., Ser. B, Phys. 278, 145-162 (1992).
MSC:  34A25 34A05 34M55
PDF BibTeX XML Cite

On a functional integrability and asymptotic properties of some nonlinear ordinary differential equations. (English) Zbl 0807.34060

Farkas, M. (ed.) et al., Differential equations and its applications. Proceedings of the colloquium on differential equations and applications, held in Budapest, August 21-24, 1991. Amsterdam: North-Holland Publishing Company. Colloq. Math. Soc. János Bolyai. 62, 353-358 (1991).
MSC:  34D05 34C10 34A25
PDF BibTeX XML Cite

The behavior of solutions of a first-order complex differential equations near a singular point. (English. Russian original) Zbl 0717.34012

Sov. Math. 34, No. 6, 61-64 (1990); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1990, No. 6(337), 51-54 (1990).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software